# SDR CA980629008

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug A26BSHIELDS
- Engine: Pwa R280051
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Part time: 439 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) UPON COMPLETION OF FIRE BOMBING RUN, SMOKE WAS NOTICED TRAILING FROM NR 2 ENGINE. PRECAUTIONARY SHUTDOWN WAS CARRIED OUT.  POST-FLIGHT INSPECTION FOUND THE NR 3 CYLINDER HAD FAILED.  THE CYLINDER WAS REPLACED.  THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
